Ordinariness in good reductions of Shimura varieties of PEL-type
Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 32 (1999) no. 5, pp. 575-618.
@article{ASENS_1999_4_32_5_575_0,
     author = {Wedhorn, Torsten},
     title = {Ordinariness in good reductions of {Shimura} varieties of {PEL-type}},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {575--618},
     publisher = {Elsevier},
     volume = {Ser. 4, 32},
     number = {5},
     year = {1999},
     doi = {10.1016/s0012-9593(01)80001-x},
     mrnumber = {2000g:11054},
     zbl = {0983.14024},
     language = {en},
     url = {https://www.numdam.org/articles/10.1016/s0012-9593(01)80001-x/}
}
TY  - JOUR
AU  - Wedhorn, Torsten
TI  - Ordinariness in good reductions of Shimura varieties of PEL-type
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 1999
SP  - 575
EP  - 618
VL  - 32
IS  - 5
PB  - Elsevier
UR  - https://www.numdam.org/articles/10.1016/s0012-9593(01)80001-x/
DO  - 10.1016/s0012-9593(01)80001-x
LA  - en
ID  - ASENS_1999_4_32_5_575_0
ER  - 
%0 Journal Article
%A Wedhorn, Torsten
%T Ordinariness in good reductions of Shimura varieties of PEL-type
%J Annales scientifiques de l'École Normale Supérieure
%D 1999
%P 575-618
%V 32
%N 5
%I Elsevier
%U https://www.numdam.org/articles/10.1016/s0012-9593(01)80001-x/
%R 10.1016/s0012-9593(01)80001-x
%G en
%F ASENS_1999_4_32_5_575_0
Wedhorn, Torsten. Ordinariness in good reductions of Shimura varieties of PEL-type. Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 32 (1999) no. 5, pp. 575-618. doi : 10.1016/s0012-9593(01)80001-x. https://www.numdam.org/articles/10.1016/s0012-9593(01)80001-x/

[Bü] Bültel, On the mod-p reduction of ordinary CM-points, preprint Harvard, 1997.

[CF] C.-L. Chai, G. Faltings, Degeneration of Abelian Varieties, Ergebnisse der Mathematik und ihrer Grenzgebiete, 3. Folge, Band 22, Springer, 1990. | MR | Zbl

[Dr] V.G. Drinfield, Coverings of p-adic symmetric regions, Funct. Anal. and Appl. 10, 29-40, 1976. | Zbl

[Gr] A. Grothendieck, Groupes de Barsotti-Tate et cristaux de Dieudonné, Presses de l'Université de Montréal, 1974. | MR | Zbl

[Ill] L. Illusie, Déformations de Groupes de Barsotti-Tate, in Séminaire sur les Pinceaux Arithmétiques : la conjecture de Mordell, Astérisque 127, 151-198, 1985. | Numdam | MR | Zbl

[Kn] M.-A. Knus, Quadratic and Hermitian Forms over Rings, Grundlehren der mathematischen Wissenschaft 294, Springer, 1991. | MR | Zbl

[Ko1] R. Kottwitz, Points on some Shimura varieties over finite fields, J. AMS 5, 373-444, 1992. | MR | Zbl

[Ko2] R. Kottwitz, Isocrystals with additional structure, Comp. math. 56, 201-220, 1985. | Numdam | MR | Zbl

[Ko3] R. Kottwitz, Isocrystals with additional structure II, preprint Chicago, 1995.

[Ko4] R. Kottwitz, Shimura Varieties and Twisted Orbital Integrals, Math. Ann. 269, 287-300, 1984. | MR | Zbl

[Kob] N. Koblitz, p-adic variation of the zeta function over families of varieties defined over finite fields, Comp. math. 31, 119-218, 1975. | Numdam | MR | Zbl

[Me] W. Messing, The Crystals Associated to Barsotti-Tate Groups, with Applications to Abelian Schemes, Lecture Notes in Mathematics 264, Springer, 1972. | MR | Zbl

[Mu] D. Mumford, Bi-extensions of formal groups, Algebraic Geometry, Bombay Colloquium 1968, 307-322, Tata Inst. Fund. Research and Oxford Univ. Press, 1969. | Zbl

[No] R. Noot, Models of Shimura varieties in mixed characteristic, J. Algebraic Geometry 5, No. 1, 187-207, 1996. | MR | Zbl

[NO] P. Norman, F. Oort, Moduli of abelian varieties, Ann. of Math., II. Ser. 112, 413-439, 1980. | MR | Zbl

[Oo] F. Oort, Finite Group Schemes, Local Moduli for Abelian Varieties, and Lifting Problems, Proc. 5th Nordic Summer School, Wolters-Noordhoff Pub., The Netherlands, 1970. | Zbl

[Ra] M. Rapoport, talk in Princeton, 1996.

[RR] M. Rapoport, M. Richartz, On the classification and specialization of F-isocrystals with additional structure, Comp. Math. 103, 153-181, 1996. | Numdam | MR | Zbl

[RZ] M. Rapoport, Th. Zink, Period Spaces for p-divisible Groups, Annals of Mathematics Studies 141, Princeton University Press, Princeton, 1996. | MR | Zbl

[St] H. Stamm, On the reduction of the Hilbert-Blumenthal moduli scheme with Γ0(p)-level structure, Forum Mathematicum 9, 405-455, 1997. | MR | Zbl

[Va] A. Vasiu, Integral Canonical Models of Shimura Varieties of Preabelian Type, preprint Zürich, 1995.

[Z1] Th. Zink, Cartier Theory and Crystalline Dieudonné Theory, preprint Bielefeld, 1997.

[Z2] Th. Zink, Cartiertheorie kommutativer formaler Gruppen, Teubner-Texte zur Mathematik 68, Teubner Verlagsgesellschaft, Leipzig, 1984. | MR | Zbl

  • Alexandre, Thibault Vanishing results for the coherent cohomology of automorphic vector bundles over the Siegel variety in positive characteristic, Algebra Number Theory, Volume 19 (2025) no. 1, p. 143 | DOI:10.2140/ant.2025.19.143
  • Lin, Yuxin; Mantovan, Elena; Singhal, Deepesh Abelian Covers of ℙ1 of p-Ordinary Ekedahl–Oort Type, International Mathematics Research Notices, Volume 2024 (2024) no. 23, p. 14369 | DOI:10.1093/imrn/rnae241
  • Qiu, Congling The Manin–Mumford conjecture and the Tate–Voloch conjecture for a product of Siegel moduli spaces, Algebra Number Theory, Volume 17 (2023) no. 5, p. 981 | DOI:10.2140/ant.2023.17.981
  • Goren, Eyal; de Shalit, Ehud Foliations on Shimura varieties in positive characteristic, Journal of Algebraic Geometry, Volume 33 (2023) no. 3, p. 401 | DOI:10.1090/jag/820
  • Bijakowski, Stéphane; Hernandez, Valentin ON THE GEOMETRY OF THE PAPPAS–RAPOPORT MODELS FOR PEL SHIMURA VARIETIES, Journal of the Institute of Mathematics of Jussieu, Volume 22 (2023) no. 5, p. 2403 | DOI:10.1017/s1474748022000019
  • Kisin, Mark; Madapusi Pera, Keerthi; Shin, Sug Woo Honda–Tate theory for Shimura varieties, Duke Mathematical Journal, Volume 171 (2022) no. 7 | DOI:10.1215/00127094-2021-0063
  • Eischen, E; Mantovan, E Entire Theta Operators at Unramified Primes, International Mathematics Research Notices, Volume 2022 (2022) no. 21, p. 16405 | DOI:10.1093/imrn/rnab190
  • Li, Wanlin; Mantovan, Elena; Pries, Rachel; Tang, Yunqing Newton Polygon Stratification of the Torelli Locus in Unitary Shimura Varieties, International Mathematics Research Notices, Volume 2022 (2022) no. 9, p. 6464 | DOI:10.1093/imrn/rnaa306
  • Eischen, Ellen; Flander, Max; Ghitza, Alexandru; Mantovan, Elena; McAndrew, Angus Differential operators mod p : analytic continuation and consequences, Algebra Number Theory, Volume 15 (2021) no. 6, p. 1469 | DOI:10.2140/ant.2021.15.1469
  • Yu, Chia-Fu On reduction of moduli schemes of abelian varieties with definite quaternion multiplications, Annales de l'Institut Fourier, Volume 71 (2021) no. 2, p. 539 | DOI:10.5802/aif.3349
  • Caraiani, Ana; Gulotta, Daniel R.; Hsu, Chi-Yun; Johansson, Christian; Mocz, Lucia; Reinecke, Emanuel; Shih, Sheng-Chi Shimura varieties at level and Galois representations, Compositio Mathematica, Volume 156 (2020) no. 6, p. 1152 | DOI:10.1112/s0010437x20007149
  • EISCHEN, ELLEN; HARRIS, MICHAEL; LI, JIANSHU; SKINNER, CHRISTOPHER -ADIC -FUNCTIONS FOR UNITARY GROUPS, Forum of Mathematics, Pi, Volume 8 (2020) | DOI:10.1017/fmp.2020.4
  • de Shalit, Ehud; Goren, Eyal Z. Theta operators on unitary Shimura varieties, Algebra Number Theory, Volume 13 (2019) no. 8, p. 1829 | DOI:10.2140/ant.2019.13.1829
  • Hernandez, Valentin Families of Picard modular forms and an application to the Bloch–Kato conjecture, Compositio Mathematica, Volume 155 (2019) no. 7, p. 1327 | DOI:10.1112/s0010437x1900736x
  • Hernandez, Valentin La filtration canonique des O O -modules p-divisibles, Mathematische Annalen, Volume 375 (2019) no. 1-2, p. 17 | DOI:10.1007/s00208-018-1789-2
  • Lee, Dong Uk Nonemptiness of Newton strata of Shimura varieties of Hodge type, Algebra Number Theory, Volume 12 (2018) no. 2, p. 259 | DOI:10.2140/ant.2018.12.259
  • Zhang, Chao Ekedahl-Oort Strata for Good Reductions of Shimura Varieties of Hodge Type, Canadian Journal of Mathematics, Volume 70 (2018) no. 2, p. 451 | DOI:10.4153/cjm-2017-020-5
  • He, Xuhua; Nie, Sian On the μ-ordinary locus of a Shimura variety, Advances in Mathematics, Volume 321 (2017), p. 513 | DOI:10.1016/j.aim.2017.10.005
  • Caraiani, Ana; Scholze, Peter On the generic part of the cohomology of compact unitary Shimura varieties, Annals of Mathematics, Volume 186 (2017) no. 3 | DOI:10.4007/annals.2017.186.3.1
  • Bijakowski, Stéphane; Hernandez, Valentin Groupesp-divisibles avec condition de Pappas-Rapoport et invariants de Hasse, Journal de l’École polytechnique — Mathématiques, Volume 4 (2017), p. 935 | DOI:10.5802/jep.60
  • Goldring, Wushi; Nicole, Marc-Hubert The μ-ordinary Hasse invariant ofunitary Shimura varieties, Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 2017 (2017) no. 728, p. 137 | DOI:10.1515/crelle-2015-0009
  • Bijakowski, Stéphane Analytic continuation on Shimura varieties with μ-ordinary locus, Algebra Number Theory, Volume 10 (2016) no. 4, p. 843 | DOI:10.2140/ant.2016.10.843
  • Bijakowski, Stéphane; Pilloni, Vincent; Stroh, Benoît Classicité de formes modulaires surconvergentes, Annals of Mathematics, Volume 183 (2016) no. 3, p. 975 | DOI:10.4007/annals.2016.183.3.5
  • Brasca, Riccardo Eigenvarieties for Cuspforms Over PEL Type Shimura Varieties With Dense Ordinary Locus, Canadian Journal of Mathematics, Volume 68 (2016) no. 6, p. 1227 | DOI:10.4153/cjm-2015-052-2
  • LAN, KAI-WEN COMPACTIFICATIONS OF PEL-TYPE SHIMURA VARIETIES IN RAMIFIED CHARACTERISTICS, Forum of Mathematics, Sigma, Volume 4 (2016) | DOI:10.1017/fms.2015.31
  • Hamacher, Paul The geometry of Newton strata in the reduction modulo p of Shimura varieties of PEL type, Duke Mathematical Journal, Volume 164 (2015) no. 15 | DOI:10.1215/00127094-3328137
  • Goldring, Wushi; Shin, Sug Woo Galois representations associated to holomorphic limits of discrete series, Compositio Mathematica, Volume 150 (2014) no. 2, p. 191 | DOI:10.1112/s0010437x13007355
  • Shen, Xu On the Hodge–Newton Filtration for p-Divisible Groups with Additional Structures, International Mathematics Research Notices, Volume 2014 (2014) no. 13, p. 3582 | DOI:10.1093/imrn/rnt036
  • Wedhorn, Torsten Bruhat strata for Shimura varieties of PEL type, Mathematische Zeitschrift, Volume 277 (2014) no. 3-4, p. 725 | DOI:10.1007/s00209-013-1274-2
  • Reduzzi, D. A. Hecke Eigensystems for (mod p) Modular Forms of PEL Type and Algebraic Modular Forms, International Mathematics Research Notices (2012) | DOI:10.1093/imrn/rns114
  • Achter, Jeffrey D.; Pries, Rachel The p-rank strata of the moduli space of hyperelliptic curves, Advances in Mathematics, Volume 227 (2011) no. 5, p. 1846 | DOI:10.1016/j.aim.2011.04.004
  • Kudla, Stephen; Rapoport, Michael Special cycles on unitary Shimura varieties I. Unramified local theory, Inventiones mathematicae, Volume 184 (2011) no. 3, p. 629 | DOI:10.1007/s00222-010-0298-z
  • Mantovan, Elena; Viehmann, Eva On the Hodge–Newton filtration for p-divisible O -modules, Mathematische Zeitschrift, Volume 266 (2010) no. 1, p. 193 | DOI:10.1007/s00209-009-0561-4
  • Beazley, E. T. Codimensions of Newton strata for SL 3(F) in the Iwahori case, Mathematische Zeitschrift, Volume 263 (2009) no. 3, p. 499 | DOI:10.1007/s00209-008-0429-z
  • Achter, Jeffrey D. Hilbert-Siegel Moduli Spaces in Positive Characteristic, Rocky Mountain Journal of Mathematics, Volume 33 (2003) no. 1 | DOI:10.1216/rmjm/1181069985
  • Bültel, O. The congruence relation in the non-PEL case, Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 2002 (2002) no. 544 | DOI:10.1515/crll.2002.020
  • Wedhorn, T. Congruence relations on some Shimura varieties, Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 2000 (2000) no. 524 | DOI:10.1515/crll.2000.060

Cité par 37 documents. Sources : Crossref